University Links: Home Page | Site Map
Covenant University Repository

Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 1997

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: I
Number of items: 1.


Iyase, S.A . (1997) Oscillating Periodic Solutions of some Non-Linear Differential Equations. Journal of the African Mathematical Union, 7 (3). pp. 14-20.

This list was generated on Sat Jul 13 04:30:41 2024 WAT.